# SDR SWI2024F00477

- Difficulty date: February 8, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 761-785
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA59136-690-53-41-236  N692CA MXCODEID51899-TR - RH PRESSURE FLOOR ANGLE FS 761 Â€“ 785 R BL 40 APPROX. HAS CORROSION.  COMPLIED WITH TEMP REPAIR PRESSURE FLOOR ANGLE REF REO 690-53-41-236 REV B DATED 2020-04-20, TEMPORARY REPAIR IS VALID FOR 8490 FLIGHT CYCLES.  , PART NUMBER:   - , SERIAL NUMBER: 15092, POSITION:    (C-CHECK RO 5/28/2024)   VERIFIED AND COMPLIED WITH REO 690-53-41-460 REV -- DATED 2024-04-16 PERMANENT REPAIR FOR REPAIR CORROSION ON RH PRESSURE FLOOR ANGLE FS 761-FS 785 APPROX RBL 40 , COMPLIED WITH SKY CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.
